# SDR DALA2017100307275

- Difficulty date: October 2, 2017
- Submitted: October 4, 2017
- Operation: Air carrier
- Aircraft: N669US
- Make and model: Boeing 747451
- Aircraft serial: 24224
- Aircraft time: 114,554 hours, 13,837 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER DECK EMERGENCY EXIT SIGN INOP ABOVE LEFT DOOR. T/S PER FIM 33-51-02. FOUND BATTERY PACK NOT FULLY ENGAGED INTO HOUSING. RESEATED BATTERY PACK, OPS CKS GOOD.
